Alert archive / Wisconsin / Small Craft Advisories in 2012
Small Craft Advisory 3, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Jan 8, 2012, 3:35 PM CST. It took effect at Jan 9, 2012, 6:00 AM CST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Jan 8, 2012, 3:35 PM CST (21:35 UTC)
- In effect from
- Jan 9, 2012, 6:00 AM CST
- Expired
- Jan 9, 2012, 8:00 PM CST
- In force
- 14 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
109 WHUS73 KMKX 082135 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 335 PM CST SUN JAN 8 2012 ...GUSTY SOUTHWEST WINDS EXPECTED ON MONDAY... .LOW PRESSURE WILL MOVE WELL NORTH OF THE REGION ON MONDAY. GUSTY SOUTHWEST WINDS WILL DEVELOP ACROSS THE NEARSHORE WATERS AS THE LOW MOVES EAST. THESE WINDS WILL GENERATE HIGH WAVES TOWARD THE OPEN WATERS. LMZ643-644-090545- /O.NEW.KMKX.SC.Y.0003.120109T1200Z-120110T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 335 PM CST SUN JAN 8 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM CST MONDAY. * WINDS: SOUTHWEST 15 TO 25 KNOTS ON MONDAY...WITH GUSTS TO 30 KNOTS AT TIMES. * WAVES: BUILDING TO 1 TO 2 FEET NEAR SHORE ON MONDAY...AND 3 TO 5 FEET TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-090545- /O.NEW.KMKX.SC.Y.0003.120109T1500Z-120110T0000Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 335 PM CST SUN JAN 8 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST MONDAY. * WINDS: SOUTHWEST INCREASING TO 15 TO 25 KNOTS BY MID MORNING MONDAY...LASTING THROUGH THE DAY. * WAVES: BUILDING TO 1 TO 2 FEET NEAR SHORE ON MONDAY...AND 2 TO 4 FEET TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
5 follow-up statements
095 WHUS73 KMKX 090315 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 915 PM CST SUN JAN 8 2012 ...GUSTY SOUTHWEST WINDS EXPECTED ON MONDAY... .LOW PRESSURE WILL MOVE WELL NORTH OF THE REGION ON MONDAY. GUSTY SOUTHWEST WINDS WILL DEVELOP ACROSS THE NEARSHORE WATERS MONDAY MORNING AS THE LOW MOVES EAST. THESE WINDS WILL GENERATE HIGH WAVES TOWARD THE OPEN WATERS. LOOK FOR THE WINDS AND WAVES TO QUICKLY DIMINISH BY EVENING. LMZ643-644-091115- /O.CON.KMKX.SC.Y.0003.120109T1200Z-120110T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 915 PM CST SUN JAN 8 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST MONDAY. * WINDS: SOUTHWEST 15 TO 25 KNOTS ON MONDAY...WITH GUSTS TO 30 KNOTS AT TIMES. * WAVES: BUILDING TO 1 TO 2 FEET NEAR SHORE ON MONDAY...AND 3 TO 5 FEET TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-091115- /O.CON.KMKX.SC.Y.0003.120109T1500Z-120110T0000Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 915 PM CST SUN JAN 8 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CST MONDAY. * WINDS: SOUTHWEST INCREASING TO 15 TO 25 KNOTS BY MID MORNING MONDAY...LASTING THROUGH THE DAY. * WAVES: BUILDING TO 1 TO 2 FEET NEAR SHORE ON MONDAY...AND 2 TO 4 FEET TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
540 WHUS73 KMKX 090947 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 347 AM CST MON JAN 9 2012 ...GUSTY SOUTHWEST WINDS EXPECTED TODAY... .LOW PRESSURE WILL MOVE WELL NORTH OF THE REGION TODAY. THE TIGHT GRADIENT AROUND THE LOW WILL PRODUCE GUSTY SOUTHWEST WINDS ACROSS THE NEARSHORE WATERS THIS MORNING THROUGH THE DAYLIGHT HOURS AS THE LOW MOVES EAST. THESE WINDS WILL GENERATE HIGH WAVES TOWARD THE OPEN WATERS. LOOK FOR THE WINDS AND WAVES TO QUICKLY DIMINISH BY EVENING. LMZ643-644-091800- /O.CON.KMKX.SC.Y.0003.120109T1200Z-120110T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 347 AM CST MON JAN 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: SOUTHWEST 15 TO 25 KNOTS ON MONDAY...WITH GUSTS TO 30 KNOTS AT TIMES..ESPECIALLY THIS MORNING. * WAVES: 1 TO 2 FEET NEAR SHORE...AND 3 TO 5 FEET TOWARD OPEN WATER. WAVES WILL SUBSIDE TO AROUND 1 FOOT NEAR SHORE AND 2 TO 4 FEET TOWARD OPEN WATER BY EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-091800- /O.CON.KMKX.SC.Y.0003.120109T1500Z-120110T0000Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 347 AM CST MON JAN 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING. * WINDS: SOUTHWEST INCREASING TO 15 TO 25 KNOTS BY MID MORNING MONDAY...LASTING THROUGH THE DAY. * WAVES: BUILDING TO 1 TO 2 FEET NEAR SHORE...AND 2 TO 4 FEET TOWARD OPEN WATER. WAVES WILL SUBSIDE TO AROUND 1 FOOT OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
669 WHUS73 KMKX 091535 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 935 AM CST MON JAN 9 2012 ...GUSTY SOUTHWEST WINDS EXPECTED TODAY... .LOW PRESSURE WILL MOVE WELL NORTH OF THE REGION TODAY. THE TIGHT PRESSURE GRADIENT AROUND THE LOW WILL PRODUCE GUSTY SOUTHWEST WINDS ACROSS THE NEARSHORE WATERS THROUGH THE DAY...AS THE LOW MOVES EAST. THESE WINDS WILL GENERATE HIGH WAVES TOWARD THE OPEN WATERS. LOOK FOR THE WINDS AND WAVES TO QUICKLY DIMINISH BY EVENING. LMZ643>646-092345- /O.CON.KMKX.SC.Y.0003.000000T0000Z-120110T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 935 AM CST MON JAN 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: SOUTHWEST INCREASING TO 15 TO 25 KNOTS...LASTING THROUGH THE DAY. GUSTS TO AROUND 30 KNOTS ARE EXPECTED AS WELL. * WAVES: BUILDING TO 1 TO 2 FEET NEAR SHORE...AND 3 TO 5 FEET TOWARD OPEN WATER. WAVES WILL SUBSIDE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
767 WHUS73 KMKX 092133 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 333 PM CST MON JAN 9 2012 ...GUSTY SOUTHWEST TO WEST WINDS EXPECTED UNTIL THIS EVENING... .LOW PRESSURE WILL MOVE WELL NORTHEAST OF THE REGION THIS EVENING. THE TIGHT PRESSURE GRADIENT AROUND THE LOW WILL PRODUCE GUSTY SOUTHWEST TO WEST WINDS ACROSS THE NEARSHORE WATERS THROUGH THE DAY...AS THE LOW MOVES AWAY. THESE WINDS WILL GENERATE HIGH WAVES TOWARD THE OPEN WATERS. LOOK FOR THE WINDS AND WAVES TO QUICKLY DIMINISH BY EVENING. LMZ643>646-100000- /O.CON.KMKX.SC.Y.0003.000000T0000Z-120110T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 333 PM CST MON JAN 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: SOUTHWEST TO WEST 15 TO 25 KNOTS...WITH GUSTS TO AROUND 30 KNOTS. WINDS WILL SUBSIDE THIS EVENING. * WAVES: BUILDING TO 1 TO 2 FEET NEAR SHORE...AND 2 TO 4 FEET TOWARD OPEN WATER. WAVES WILL SUBSIDE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
807 WHUS73 KMKX 092353 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 553 PM CST MON JAN 9 2012 ...GUSTY SOUTHWEST TO WEST WINDS WILL CONTINUE TO DIMINISH THIS EVENING... .LOW PRESSURE IN EASTERN CANADA WILL CONTINUE TO MOVE AWAY FROM THE GREAT LAKES THIS EVENING. A WEAKENING PRESSURE GRADIENT WILL RESULT IN THE GUSTY WEST WINDS DIMINISHING THROUGH THE EVENING. GUSTS TO 25 KNOTS ARE STILL EXPECTED FOR A FEW HOURS THIS EVENING...MAINLY AWAY FROM SHORE...TOWARD THE OPEN WATERS. WINDS AND WAVES WILL SUBSIDE BELOW SMALL CRAFT ADVISORY LEVELS BY LATE EVENING. LMZ643>646-100200- /O.EXT.KMKX.SC.Y.0003.000000T0000Z-120110T0200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 553 PM CST MON JAN 9 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM CST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM CST THIS EVENING. * WINDS: SOUTHWEST TO WEST 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS EARLY THIS EVENING WILL CONTINUE TO DIMINISH TO 5 TO 15 KNOTS BY LATE EVENING. * WAVES: 1 TO 3 FEET THIS EVENING...SUBSIDING TO AROUND 1 FOOT OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 8, 3:30 PM CST, 5 minutes earlier.
Area forecast discussion, Jan 8, 3:30 PM CST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 PM CST SUN JAN 8 2012
.SHORT TERM...
TONIGHT AND MONDAY...FORECAST CONFIDENCE MEDIUM TO HIGH.
HIGH CLOUDS WILL LINGER INTO THE FAR SOUTHERN COUNTIES INTO THE
EARLY EVENING HOURS...BEFORE MOVING TO THE EAST. OTHERWISE...HIGH
PRESSURE WILL SHIFT SOUTH OF THE REGION TONIGHT. QUIET WEATHER IS
EXPECTED. WARM AIR ADVECTION BEGINS TONIGHT...WITH SOUTHWEST WINDS
GRADUALLY INCREASING. AREA OF MID LEVEL CLOUDS SHOULD MOVE SOUTHEAST
THROUGH THE AREA LATER TONIGHT AND MONDAY MORNING...EXITING THE
SOUTHEAST COUNTIES IN THE AFTERNOON.
THESE CLOUDS AND THE WARM AIR ADVECTION SHOULD KEEP LOW TEMPERATURES
IN THE MID TO UPPER 20S PER 925 MB TEMPERATURE TRENDS. WARMER
HIGHS ARE EXPECTED MONDAY AFTERNOON...WITH SOME SUNSHINE RETURNING
AFTER THE PASSING CLOUDS. GUSTY SOUTHWEST WINDS WITH GOOD LOW
LEVEL MIXING SHOULD BRING HIGHS INTO THE MID 40S...WITH SOME UPPER
40S POSSIBLE IN SPOTS.
MONDAY NIGHT THROUGH WEDNESDAY...FORECAST CONFIDENCE MEDIUM TO HIGH
THE WINDS WILL WEAKEN MON NT AS A WEAK RIDGE OF HIGH PRESSURE
SHIFTS EWD ACROSS WI. HOWEVER DUE TO THE MILD AIRMASS ALREADY IN
PLACE...LOW TEMPS WILL BE NEAR WHAT THE NORMAL HIGH TEMPS ARE FOR
JAN. SWLY WINDS AND WARM ADVECTION WILL THEN DEVELOP FOR TUE AS
LOW PRESSURE DIVES SEWD FROM MANITOBA CANADA INTO WRN ONTARIO
CANADA. 925 MB-850 MB TEMPS ARE EXPECTED TO WARM 5-7C...WITH HIGH
TEMPS TO BE NEAR 50F ONCE AGAIN. RECORD HIGH TEMPS FOR MSN IS 53F
AND 52F FOR MKE.
FOR TUE NT AND WED...A STRONG UPPER TROUGH WILL DIG SEWD FROM WRN
CANADA INTO THE NRN PLAINS AND UPPER MS RIVER VALLEY WITH THE SFC
LOW TO MOVE ACROSS LAKE SUPERIOR. ANOTHER MILD DAY WILL OCCUR ON
WED BEFORE THE COLD FRONT ARRIVES WED AFTERNOON OR EVENING. DRY
CONDITIONS WILL CONTINUE FOR THIS PERIOD BUT WITH CHANCES OF SNOW
RETURNING POST COLD FRONTAL.
.LONG TERM...
WEDNESDAY NIGHT THROUGH SUNDAY...FORECAST CONFIDENCE MEDIUM
THE LARGE UPPER TROUGH WILL SETTLE OVER THE GREAT LAKES FOR THU
AND BRING CHANCES OF LGT SNOW TO SRN WI FOR WED NT AND THU VIA PVA
AND MID LEVEL FRONTOGENESIS. SNOW AMOUNTS WOULD REMAIN LIGHT. THE
LARGE POLAR TROUGH WOULD THEN LIFT NEWD TO THE ERN GREAT LAKES AND
ERN CANADA FOR FRI. BRISK NWLY WINDS AND COLD ADVECTION TO
PREVAIL WED NT AND THU WITH WEAKENING NWLY WINDS BY FRI.
NWLY FLOW AND COOLER CONDITIONS WOULD THEN PREVAIL AT THE END OF
THE WEEK WITH HIGH PRESSURE TO SETTLE OVER THE REGION ON SUNDAY.
&&
.AVIATION/00Z TAFS/...VFR CONDITIONS EXPECTED THROUGH MONDAY.
A FEW HIGH CLOUDS MAY MOVE THROUGH TAF SITES THROUGH EARLY THIS
EVENING. OTHERWISE...LIGHT SOUTHWEST WINDS ARE EXPECTED.
THESE SOUTHWEST WINDS WILL GRADUALLY INCREASE TONIGHT...AS LOW
PRESSURE MOVES WELL NORTH OF THE AREA. AN UPPER LEVEL DISTURBANCE
MOVING SOUTHEAST THROUGH THE REGION LATE TONIGHT AND MONDAY MORNING
SHOULD BRING SCATTERED TO BROKEN MID LEVEL CLOUDS TO TAF SITES.
SOUTHWEST WINDS WILL BECOME GUSTY BY LATE MONDAY MORNING INTO THE
AFTERNOON...WITH GUSTS TO 25 KNOTS POSSIBLE. WINDS WILL VEER WEST BY
00Z TUESDAY...WITH THE GUSTS SUBSIDING AND SUSTAINED WINDS
DECREASING.
&&
.MARINE...
A SMALL CRAFT ADVISORY HAS BEEN ISSUED FROM 12Z MONDAY TO 00Z
TUESDAY FOR THE NORTHERN TWO MARINE ZONES...AND FROM 15Z MONDAY TO
00Z TUESDAY FOR THE SOUTHERN TWO MARINE ZONES. A TIGHT PRESSURE
GRADIENT WILL DEVELOP DURING BY MONDAY MORNING AND LINGER THROUGH
THE DAY...AS LOW PRESSURE PASSES WELL NORTH OF THE AREA.
BRISK SOUTHWEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED...WITH GUSTS TO
30 KNOTS AT TIMES. THESE WINDS WILL GENERATE HIGH WAVES TOWARD THE
OPEN WATERS. THESE CONDITIONS WILL OCCUR FIRST IN THE NORTHERN TWO
MARINE ZONES...AS PRESSURE GRADIENT TIGHTENS THERE SOONER THAN THE
SOUTH HALF.
GUSTY NORTHWEST WINDS...AND HIGH WAVES TOWARD THE OPEN WATERS...ARE
POSSIBLE AT TIMES WEDNESDAY NIGHT THROUGH FRIDAY. A TIGHT PRESSURE
GRADIENT AND COLDER AIR MOVING INTO THE REGION WILL HELP GENERATE
THESE GUSTY WINDS. GUSTS UP TO 30 KNOTS ARE POSSIBLE...WITH GUSTS TO
35 KNOT GALES NOT OUT OF THE QUESTION THURSDAY AND THURSDAY NIGHT.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 9 AM TO 6 PM CST MONDAY FOR LMZ645-646.
SMALL CRAFT ADVISORY FROM 6 AM TO 6 PM CST MONDAY FOR LMZ643-644.
&&
TONIGHT/MONDAY AND AVIATION/MARINE...WOOD
MONDAY NIGHT THROUGH SUNDAY...GEHRINGHazardous weather outlook, Jan 8, 3:33 AM CST, 12 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 333 AM CST SUN JAN 8 2012 WIZ046-047-051-052-056>060-062>072-090945- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 333 AM CST SUN JAN 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH SATURDAY. LMZ643>646-090945- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 333 AM CST SUN JAN 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SOUTHWEST WINDS WILL APPROACH SMALL CRAFT CRITERIA MONDAY AND MONDAY EVENING AS LOW PRESSURE MOVES ACROSS SOUTHERN CANADA. SMALL CRAFT ADVISORIES ARE LIKELY DUE TO BRISK AND GUSTY NORTHWEST WINDS AND HIGH WAVES IN THE WAKE OF A STRONG COLD FRONT FOR WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. REM WWW.WEATHER.GOV/MKX
Nearby
Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.